Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Smell in urine. Epididymitis attack with pain at the base of penis. Diarrhoea and pain in lower back. Suggest the treatment?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
I have a periodic slight smell to my urine-no other symptoms (blood, brown color,etc) and I am in excellent shape and take no medications at age 66. Should I be concnerned?
Question 2: I had another episode today which I get every 1-2 months. Epidiminitis attack w pain on left side at base of penis (I have had an ultra sound and have a cycst. and rest is ok. Hour 1 is sweating, Hour 2 may include frequent bathroom visits w diahera and pain in lower back left side. Hour 3 is vomiting and pain as before at base of penis and lower left back. Then general discomfort until I fall asleep an hour later. I have been to my family doctor and urologist and they seem baffled w symptoms I had one today at 8 30 and I am fine now any thoughts?
Posted Wed, 13 Nov 2013 in General Health
Answered by Dr. Indu Kumar 2 hours later
Brief Answer:
You are absolutely alright.

Detailed Answer:
Thanks for writing to XXXXXXX

You are absolutely alright and you shouldn't worry about your health.But you need routine examination and can be done on yearly basis due to your age.
Routine investigations include hemogram,RBS,LFT,RFT,Urine RE/ME,Stool examination routine and microscopic,Ultrasound of abdomen and further investigations can be done if needed.
Slight smell in urine is normal.Besides this,investigations can detect any infection.

Your USG report of scrotum is normal.Cyst is due to increased age and it is normal in this age.
Antibiotic trail for five days can be given.

Get well soon.
Hope i have answered your query.
Further queries are most welcome.

Take Care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor